# SDR AALA202408153288

- Difficulty date: August 8, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N303RG
- Make and model: Boeing 737823
- Aircraft serial: 44448
- Aircraft time: 14,004 hours, 5,251 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 10,877 hours, 4,048 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 632160664
- Part serial: 226
- Condition: Leaking
- Location: Zone 400
- Part time: 10,842 hours, 4,028 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FUEL LEAK RIGHT ENGINE SHUT DOWN IN FLIGHT; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT PTY.**SUPPLEMENTAL REPORT FOR (AALA202408093288): REMOVED AND REPLACED LPTACC ON THE NUMBER 2 ENGINE. OPERTIONAL CHECK GOOD. LEAK CHECK GOOD. PER  AMM 75-24-01**(CLOSED).
